# SDR SWAA2022030264002

- Difficulty date: January 11, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,280 hours, 33,121 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Fitting
- Condition: Broken
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY FAIRING PANEL 192E AFT SUPPORT ATTACH FITTING IS BROKEN AT STA576 LBL6. (MARKED) / REMOVED AT BODY FAIRING PANEL 192E; AFT SUPPORT ATTACH FITTING STA.576; LBL6; BROKEN; LOCATED; DRILLED AND INSTALLED PER SRM 51-40-02-0G-0 88641U 23JAN19
